Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Women

Pages: 1
Tiffany
Unregistered

my HAIR
      #54398 - 01/09/03 02:00 PM

Hi I,m a 30 year old women HIV pos .I just found out sept 2002.Viral load over 500,000 T-Cell at 74. I,m losing my hair.It's not do to my med cause I just started them 2 weeks ago. why am I lossing my hair will it grow back?



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: my HAIR new
      #54402 - 01/09/03 02:15 PM

have you ask the docs over at the body's expert forums? (www.thebody.com/experts.shtml) they could probably help tell you what it might be, though i'm guessing they'll tell you to just see your doctor right away. it could probably be anything from your HIV meds, to another drug you're on that's interacting with those meds, to another illness you didn't know you had before, to the effects of stress. i'd talk to a doctor, though, instead of asking us regular folk to diagnose whatever might be causing it.

good luck!



Post Extras: Remind Me!   Notify Moderator  
tiffany
Unregistered

Re: my HAIR new
      #54452 - 01/09/03 11:37 PM

excuse me I don't want you to take this the wrong way but who ever sent me the medical view on why I shouldn't take meds pissed me off a lot, Do you ever give the others you've sent this to the other side of the coin.In my opinion Yours is for the dead and dying.



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: my HAIR new
      #54643 - 01/13/03 03:01 PM

I had a friend who lost hair and then it grew back. It's a weird side effect.



Post Extras: Remind Me!   Notify Moderator  
MMarie94
New User

Reged: 08/04/02
Posts: 9
Loc: clinton , in
Re: my HAIR new
      #54900 - 01/16/03 01:25 PM

Tiffany,
Hello, my name is Marie. I am a 32 year old female and just like you I have AIDS. When they first tested me it was back in Aug. of 2002. I was already loosing my hair and I did not know what was going on, as you take your meds and your counts go up, your hair will stop falling out, it has something to do with the virus. If you need someone to talk to, about all of this you can email me at mmarie94@hotmail.com or message me too. I have serveral of thim, if I can help in any way please dont hessetate to ask
marie

Thank you for reading my emails . God Bless you and take care

--------------------
Thank you for reading my emails . God Bless you and take care

Post Extras: Remind Me!   Notify Moderator  
cherylRM
Unregistered

Re: my HAIR new
      #55918 - 01/24/03 03:32 PM

I tried to reply to this earlier, but somehow lost my message when I did the spellcheck. So, no spell check this time. I am 49, diagnosed in 88, lots of medical trauma and drama along the way, not doing too bad now. I lost a lot of hair about 5 years ago, it grew back. Never any explanation. Unfortunately, it's started again. Worse than before, now it's a rapid loss, and at this rate I won't have long to deal with the problem..No explanation from the Dr. Also, the texture, shine, curl, body, everything has changed for the worst. Looks like dry fly away dead threads. Not even straw. Anyone out there have any answers? Help. Cheryl



Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 4402

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3